MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008T HEMODIALYSIS SYSTEM WITHOUT CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

CONCORD MANUFACTURING 2008T HEMODIALYSIS SYSTEM WITHOUT CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 190858
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A fresenius fst (field service technician) was called onsite by a user facility to repair a 2008t machine that had a blue hansen hose leak during heat disinfect.The fst trimmed back the hoses going in and out of the sample port and ran the machine through a heat disinfect and the leaks stopped.When the machine was plugged back in a melted power plug was observed and was replaced.The machine was tested and placed back in service.Upon follow-up, the biomedical technician (bmt) confirmed all issues have been resolved and the machine has been returned to service.Machine functional tests were completed and passed onsite after repair.There was no patient involvement or adverse event reported.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Investigation determines that there was causal relationship between the objective evidence and the alleged event; the alleged event is confirmed.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was able to be confirmed.
 
Event or Problem Description

Brand Name
2008T HEMODIALYSIS SYSTEM WITHOUT CDX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key14853013
Report Number0002937457-2022-01076
Device Sequence Number14702339
Product Code KDI
UDI-Device Identifier00840861100903
UDI-Public00840861100903
Combination Product (Y/N)N
PMA/510(K) Number
K150708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number190858
Device Catalogue Number190858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown